# SDR AWXA0001413

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 48,023 hours, 34,504 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Fwd Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PHX - ABORTED TAKEOFF - 2/19/01 - AT START OF POWER UP FOR TAKEOFF ROLL THE FWD CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO GATE.  AT THE GATE A LARGE PIECE OF BAGGAGE WAS FOUND ON TOP OF THE INSIDE DOOR HANDLE NOT ALLOWING THE DOOR TO CLOSE PROPERLY.  THE BAG WAS SECURED BEHIND THE BAGGAGE NET, THE DOOR CLOSED AND ALL INDICATIONS WERE NORMAL.
